MAUDE Adverse Event Report: BOLDER SURGICAL JUSTRIGHT 5MM STAPLER; STAPLER, SURGICAL

BOLDER SURGICAL JUSTRIGHT 5MM STAPLER; STAPLER, SURGICAL
Model Number JR-ST25-2.0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure to Anastomose (1028)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.Lot and serial number of the device provided by the complainant are incomplete; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device.
 
Event or Problem Description
It was reported that during a gastrostomy, the justright stapler misfired while taking down the existing gastrostomy.This involved converting to open gastrostomy.The tissue was flattened for a while before the staple was applied to it and it was completely closed.The physician had to sew the hole closed.No additional injuries reported.No other information is available.

Brand Name
JUSTRIGHT 5MM STAPLER
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
ste 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
ste 200
louisville CO 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose, alajuela 20102- CRI
CS   20102 CRI
MDR Report Key14938635
Report Number3010377594-2022-00023
Device Sequence Number20387111
Product Code GAG
UDI-Device Identifier00865163000102
UDI-Public(01)00865163000102(10)75HA5509(17)230908
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2023
Device Model NumberJR-ST25-2.0
Device Catalogue NumberJR-ST25-2.0
Device Lot Number744HA5509
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale